# SDR SWAA2025122938780

- Difficulty date: November 22, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OTBD FRONT SPAR RAIL NUT PLATE OFSS 572 ON RT WING.  REPLACED OUTBOARD FRONT SPAR RAIL NUT PLATE LOCATED OFSS 572 IAW SRM 51-40-02, SRM 51-40-03, AND DWG 112A4402, SHEET 41, REV A.
